MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG TUOHY; KIT FOR CONTINUOUS EPIDURAL ANAESTHESIA AND ANALGESIA

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG TUOHY; KIT FOR CONTINUOUS EPIDURAL ANAESTHESIA AND ANALGESIA
Model Number 0531152-51
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6).Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Catheter torn apart, required intervention to remove fragment.
 
Event or Problem Description
Irn# (b)(4).Catheter torn apart, required intervention to remove fragment.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation case is considered as closed.Attachment: [2018-08-18_complaint report for 278-18.Pdf].

Brand Name
EPILONG TUOHY
Common Device Name
KIT FOR CONTINUOUS EPIDURAL ANAESTHESIA AND ANALGESIA
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7808035
Report Number9611612-2018-00030
Device Sequence Number1249666
Product Code CAZ
UDI-Device Identifier14048223013158
UDI-Public14048223013158
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model Number0531152-51
Device Catalogue Number0531152-51
Device Lot Number1227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2018
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;